On the Gauss image of a spacelike hypersurface with constant mean curvature in Minkowski space.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 590-598
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1991__66_4_140250,
author = {Y.L. Xin},
title = {On the {Gauss} image of a spacelike hypersurface with constant mean curvature in {Minkowski} space.},
journal = {Commentarii mathematici Helvetici},
pages = {590--598},
year = {1991},
volume = {66},
number = {4},
zbl = {0752.53038},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140250/}
}
Y.L. Xin. On the Gauss image of a spacelike hypersurface with constant mean curvature in Minkowski space.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 590-598. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140250/